I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Chris J's Journey

User
Posted 21 Jan 2021 at 11:19

All the best Chris , another hand to hold 👍.
Phil

User
Posted 21 Jan 2021 at 15:15

You've done really well to hold out.  Also to be on annual psa tests without treatment.  There's a lot of goodwill on here, let's hope for the best.  Peter

User
Posted 04 Feb 2021 at 08:49
So 11 days into Bicalutamide and my first monthly injection of Decapeptyl tomorrow Friday gulp.

Has anyone ever had , or seen research on Bicalutamide flaring up knee pain ?? This is where my QOL thing comes in again. I’ve had Osteoarthritis in both knees for years , strangely all starting since my surgery 5 1/2 yrs ago , but all has been relatively ok for the last year with good painkillers and exercise etc. But 11 days into Bical and my knees are back to crippling me again. I also have what must be flare in my left ribs and insomnia.

I spoke to hospice yesterday and they weren’t aware of joint pain but it’s clearly labelled. Almost like my tendons have been attacked :-((

If life gives you lemons , then make lemonade

User
Posted 04 Feb 2021 at 10:00
Hi Chris, I’ve just taken a very quick look and noted that possible side effects of Bicalutamide can include joint pain of the knee although it is one of the rarer side effects.

God luck for tomorrow mate

Bri

User
Posted 04 Feb 2021 at 20:24

Sorry things have flared up Chris. Good luck with the Decapeptyl injection tomorrow. 

Ido4

User
Posted 12 Feb 2021 at 16:19

Quite a ‘ pleasant ‘ surprise today. Had psa tested on Tuesday and it hasn’t been tested since last April when it was 440. Was expecting it to be in the thousands. However the result was 990 which will be my official starting psa now I’m on HT.
Bearing in mind I had three large doses of palliative RT in September and 2 weeks of Bicalutamide before this test.
Anyway seems positive I feel. Only had Decapeptyl in my body for exactly one week but not a single side-effect at all at the moment but I’m holding my breath on that one. Onwards and upwards heh x

Edited by member 12 Feb 2021 at 22:36  | Reason: Not specified

If life gives you lemons , then make lemonade

User
Posted 12 Feb 2021 at 16:27
That's excellent news, Chris. Hope the HT is effective for you.

Best wishes,

Chris

User
Posted 12 Feb 2021 at 16:32
Very promising news Chris. Hope the HT can control the disease for a long time.

All the best, Wicher

User
Posted 12 Feb 2021 at 16:34

Fingers crossed Chris.

Best wishes and good luck. 

User
Posted 12 Feb 2021 at 17:25
Wow! Fingers crossed for you, CJ x
"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 12 Feb 2021 at 17:31
Great news Chris and hope the side effects stay the same too 👍

Cheers

Bill

User
Posted 12 Feb 2021 at 18:44

CJ 

Take care of yourself, you know we are rooting for you.

Thanks Chris

 

User
Posted 12 Feb 2021 at 18:52

Great news

User
Posted 12 Feb 2021 at 21:33

Great to see your news

Dream like you have forever, live like you only have today Avatar is me doing the 600 mile Camino de Santiago May 2019

User
Posted 12 Feb 2021 at 22:51

Great news Chris, as you say onwards and upwards...

Good luck going forwards 🤞

Angex 

User
Posted 13 Feb 2021 at 17:48

Fingers crossed for you Chris. 

Ido4

User
Posted 13 Feb 2021 at 20:49
Best wishes Chris hopefully side effects stay minimal.

Debby x

User
Posted 13 Feb 2021 at 21:37

Here's to a good long response.   Peter

User
Posted 14 Feb 2021 at 10:08
Great news mate
User
Posted 14 Feb 2021 at 11:06

Sending best wishes to you Chris 

User
Posted 14 Feb 2021 at 12:33

Great news Chris,

Arthur

User
Posted 14 Feb 2021 at 12:44

Good news ! 

User
Posted 14 Feb 2021 at 14:03

Good news Chris,

All the best 

Stay safe

Rich

 

User
Posted 16 Feb 2021 at 10:28
Are you a candidate for early Enzo Chris?

Lots of evidence of great results for hormone sensitive use Inc this trial

https://www.practiceupdate.com/C/113129/56?elsca1=emc_enews_topic-alert

User
Posted 16 Feb 2021 at 11:27

That’s good news Chris. Will keep my fingers crossed you don’t get side effects , not everyone does.

Phil

User
Posted 19 Feb 2021 at 12:45

Great news Chris, fingers crossed for you.

Roy

 
Forum Jump  
©2021 Prostate Cancer UK